# SDR SWAA2013100220656

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 23,967 hours, 10,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS INOPERATIVE BETWEEN ROW TO ROW 2.  R & R EEPLS IAW MM.
